# SDR ASAA2014122510078

- Difficulty date: December 25, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 18,163 hours, 5,527 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT FMC DISAGREE MESSAGE.  ACFT GROUNDED.  FOLLOWED QRH PROCEDURE. MESSAGE NO LONGER DISPLAYED.
